# SDR ASAA0956149

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 1,854 hours, 556 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0896245
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 1,854 hours, 556 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WHEN THRUST WAS BROUGHT TO IDLE PRESS. "AUTO FAIL" LIGHT AND "ALTN" LIGHT CAME ON.  RAN QRH AND SWITCHED PRESS CONTROL TO ALTERNATE AND "AUTO FAIL" LIGHT EXTINGUISHED.  PRESS REMAINED UNDER CONTROL (DESCENDING CABIN) AT ALL TIMES.  PERFORMED FIM TASK 21 31 00 810 801.  FOUND FAULT ON NR 1 PRESSURE CONTROLLER LEG 00 OFV LRU FAIL FAULT CODE 078.  RAN SYSTEM TEST, SYSTEM OK AND RESET.  NO HISTORY 30 DAYS. SEAMC NOTIFIED, GROUND VERIFICATION TEST OK.
